Ask Health Experts and Get Answers to Your Health Question ASAP
what is the appearance of the rash?
how long has it been a problem?
have you tried anything from your pharmacy? If so, what ?
are you able to take a digital photo?
Thanks for the extra information
How often have you used the hydrocortisone?
Has it made any difference?
what is your occupation?
I would continue with the hydrocortisone for a maximum of 7 days, but only use it three times a day. You will need to avoid perfumed soaps, toiletries, laundry detergent and chemical cleansers.
You will need to use rubber/vinyl gloves that are suitable for sensitive skin. This is either an atopic eczema or allergic dermatitis so wile the skin is healing then you will need to keep your hands as dry as possible.
There are other possible causes of the rash (fungal infection, viral infection) but I think we need to give the hydrocortisone a chance to see how it responds.